Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On chemotherapy for sqaumous cell carcinoma of the lung. Skin discoloration and tenderness on the legs. Anything can be done?

Hello; I am asking a query about my 76 year old mother who has squamous cell carcinoma of the lung , she has been receiving chemo for the past month and a half, which is her 5th treatment. I am concerned with both of her legs, since her 3rd chemo the legs have been changing color and very tender, on her 2nd chemo we brought it to her doctors attention and he ordered an ultra sound done to see if her legs might have blood clots, well the test came back negative. But as I was saying since her 3rd chemo her legs are looking very bad in color and more tender than before. What might this be or what can we do to make her legs get better or even stop the tenderness, she does elevate the offten. Thank you. Sincerly Jackie Brown of Michigan Thank you for nothing!!! I did not know that I was going to be swindled out to pay for this, thank a lot... BYE
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Oncologist, Radiation 's  Response
your history is pointing towards the diagnosis of deep vein thrombosis. this can also be clinically diagnosed by some clinical tests and can be verified by imaging. this is commonly associated with malignant condition. low molecular weight heparin is commonly used in acute phase and then warfarin can be used. consult oncologist.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor